MathSciNet Relay Station
MathSciNet bibliographic data
MR674099 (83k:54014) 54C60 (46B22 46G99)
Christensen, Jens Peter Reus Theorems of Namioka and R. E. Johnson type for upper semicontinuous and compact valued set-valued mappings. Proc. Amer. Math. Soc. 86 (1982), no. 4, 649–655.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement